I was told to wait on the FNA. My node was still under 1 cm.. just an 8 mm sphere now.. and even though I am at an increased risk for cancer (family history age and such) the inflammation and scarring from the Hashimoto's would make an FNA of my 8 mm nodule difficult. So I am too wait and come back in another 6 months for another ultrasound.. OR get an Endocrinologist to order the FNA. Otherwise my ENT prefers to wait until my antibodies come down and my inflammation is reduced. UGH! I was not pleased and was really to chew up a few things and spit them out, but he is a good MD and I get to go to a GI MD about the swallowing and stuff. SO while my thyroid shouldn't be impacting my air way and eating.. something is... so back to the rule it out and leave the thyroid as the source tactic again.
T4 medication can interact with inderal.. or propanol..
The main interactions known with levothyroxine occur with:
* antacids that contain aluminum
* anticonvulsants (e.g., carbamazepine, phenytoin)
* anti-diabetes medications
* beta-blockers (e.g., metoprolol, propranolol)
* diet pills
* ferrous sulfate
* sympathomimetic medications (e.g., amphetamines)
* theophyllines (e.g., aminophylline, oxtriphylline, theophylline)
* tricyclic antidepressants (e.g., amitriptyline, imipramine)
Now what is the actual interaction and effect? In many cases it is an interference in the absorption of one or the other medication. In the case of beta-blockers... Well beta-blockers are know to reduce conversion of T4 to T3. So you can drive your self more hypoT in T3 periodically by large applications of a beta-blocker.